Advances in Differential Equations

Asymptotic stability for the differential system $u''+\sigma(t)\vert u\vert ^\alpha\vert u'\vert ^\beta u'+f(u)=0$

Giovanni Leoni

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 1, Number 1 (1996), 111-132.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896317

Mathematical Reviews number (MathSciNet)
MR1357957

Zentralblatt MATH identifier
0840.34053

Subjects
Primary: 34D20: Stability
Secondary: 34D05: Asymptotic properties

Citation

Leoni, Giovanni. Asymptotic stability for the differential system $u''+\sigma(t)\vert u\vert ^\alpha\vert u'\vert ^\beta u'+f(u)=0$. Adv. Differential Equations 1 (1996), no. 1, 111--132. https://projecteuclid.org/euclid.ade/1366896317.


Export citation